# SDR SWAA2023100997125

- Difficulty date: September 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SLAT 8 LOCATED SLAT STATION 451.97 AT RT WING 2023-575136<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUA DATE: 17-DEC-23;[02] PERFORMED PERMANENT REPAIR LOC EXTERNAL SKIN SLAT 8 STATION 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN-OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOC EXTERNAL SKIN SLAT 8 STATION 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN-OFF BELOW.
